Some generalizations of completely normal spaces

S. P. Arya; M. P. Bhamini

Matematički Vesnik (1985)

  • Volume: 37, Issue: 91, page 255-262
  • ISSN: 0025-5165

How to cite


S. P. Arya, and M. P. Bhamini. "Some generalizations of completely normal spaces." Matematički Vesnik 37.91 (1985): 255-262. <>.

author = {S. P. Arya, M. P. Bhamini},
journal = {Matematički Vesnik},
keywords = {completely semi-normal spaces; completely s-normal spaces},
language = {eng},
number = {91},
pages = {255-262},
publisher = {Društvo matematičara Srbije},
title = {Some generalizations of completely normal spaces},
url = {},
volume = {37},
year = {1985},

AU - S. P. Arya
AU - M. P. Bhamini
TI - Some generalizations of completely normal spaces
JO - Matematički Vesnik
PY - 1985
PB - Društvo matematičara Srbije
VL - 37
IS - 91
SP - 255
EP - 262
LA - eng
KW - completely semi-normal spaces; completely s-normal spaces
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.